# SDR CALA2025070106117

- Difficulty date: June 29, 2025
- Submitted: July 1, 2025
- Operation: Air carrier
- Aircraft: N37530
- Make and model: Boeing 737-9
- Aircraft serial: 43465
- Aircraft time: 15,260 hours, 5,000 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE RAFT HANGING LOW AT 1R DOOR INSPECTED R-1 GIRT MATERIAL AND FOUND TO BE WITHIN LIMITS REF AMM 25-66-01.
